# SDR ABXA040275

- Difficulty date: July 22, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,988 hours, 66,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FRAME STA 718 WAS CRACKED BEYOND LIMITS.  REPLACED MAIN FRAME IAW JOB CARD EA 53400323-001-2.
